# SDR 2002UALA00235

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME CLIP CORRODED STATION 1500 RBL17.  MAJOR REPAIR ACCOMPLISHED. CLIP REMOVED AND CORROSION REMOVED FROM CLIP AND AFT LIP OF FRAME THEN CLIP REINSTALLED.
